# SDR 98ZZZM424

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 708
- System (JASC): 2120 · Air Distribution System
- Part: Y-Duct
- Part number: 1379258L403
- Condition: Cracked
- Location: Bs 220
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 280 - MDW-GRR - LIGHT SMOKE AND ODOR EMANATED.  CREW SHUT OFF FLOWS SMOKE SUBSIDED.  ATC WAS NOTIFIED.  AIRCRAFT RETURNED TO MDW WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS THEN FERRIED TO GRR.  FLOWS DEFERRED.  INSPECTION FOUND CRACKED Y-DUCT BLOWING AIR ON RESIDUAL HYDRAULIC FLUID BELOW BELLY OF AIRCRAFT.  REPLACED DUCT AND CLEANED UP FLUID.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TOTAL TIME HOURS 19165.5.  (M)
